THEORY OF LINEAR OPERATORS IN HILBERT SPACE (Record no. 381109)
[ view plain ]
000 -LEADER | |
---|---|
fixed length control field | 00285pam a2200109a 44500 |
082 ## - DEWEY DECIMAL CLASSIFICATION NUMBER | |
Classification number | 517.57 |
Item number | AK4TE V.1 |
100 ## - MAIN ENTRY--PERSONAL NAME | |
Personal name | Akhiezer, N.I. |
245 1# - TITLE STATEMENT | |
Title | THEORY OF LINEAR OPERATORS IN HILBERT SPACE |
260 ## - PUBLICATION, DISTRIBUTION, ETC. | |
Place of publication, distribution, etc. | |
Name of publisher, distributor, etc. | Frederick Ungar Publishing Co. |
Date of publication, distribution, etc. | 1961 |
964 ## - | |
-- | CIRC |
997 ## - | |
-- | K13827 C |
Withdrawn status | Lost status | Damaged status | Not for loan | Collection code | Permanent Location | Current Location | Date acquired | Full call number | Barcode | Date last seen | Uniform Resource Identifier | Price effective from | Koha item type |
---|---|---|---|---|---|---|---|---|---|---|---|---|---|
COMPACT STORAGE (BASEMENT) | PK Kelkar Library, IIT Kanpur | PK Kelkar Library, IIT Kanpur | 2012-07-08 | 517.57 AK4TE V.1 | K13827 | 2016-05-19 | Book Request | 2016-05-19 | Books |